×

zbMATH — the first resource for mathematics

Proximité et dualité dans un espace hilbertien. (French) Zbl 0136.12101

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BERGE (C.) et GHOUILA-HOURI (A.) . - Programmes, jeux et réseaux de transport . - Paris, Dunod, 1962 . MR 33 #1137 | Zbl 0111.17302 · Zbl 0111.17302
[2] BISHOP (E.) and PHELPS (R. R.) . - The support functionals of a convex set , Convexity, p. 27-35. - Providence, American mathematical Society, 1963 (Proceedings of Symposia in pure Mathematics, 7). MR 27 #4051 | Zbl 0149.08601 · Zbl 0149.08601
[3] BRØNDSTED (Arne) . - Conjugate convex functions in topological vector spaces , Mat.-fys. Medd. Dansk. Vid. Selsk., t. 34, 1964 , n^\circ 2, 27 pages. MR 29 #3853 | Zbl 0119.10004 · Zbl 0119.10004
[4] BRØNDSTED (Arne) and ROCKAFELLAR (R. T.) . - On the subdifferentiability of convex functions , Proc. Amer. math. Soc. (à paraître). Zbl 0141.11801 · Zbl 0141.11801
[5] BROWDER (Felix E.) . - Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces (à paraître). · Zbl 0138.39903
[6] COURANT (R.) and HILBERT (D.) . - Methods of mathematical physics , Vol. 1. - New York, Interscience Publishers, 1953 . MR 16,426a | Zbl 0051.28802 · Zbl 0051.28802
[7] DIAZ (Joaquin B.) . - Upper and lower bounds for quadratic integrals and at a point for solutions of linear boundary value problems , Boundary problems in differential equations, Proceedings of a symposium conducted by the Mathematics Research Center [ 1959 , Madison], p. 47-83. - Madison, The University of Wisconsin Press, 1960 . Zbl 0107.31102 · Zbl 0107.31102
[8] FENCHEL (Werner) . - Convex cones, sets and functions. Lectures notes . - Princeton, Princeton University Press, 1953 . Zbl 0053.12203 · Zbl 0053.12203
[9] FENCHEL (Werner) . - On conjugate convex functions , Canadian J. of Math., t. 1, 1949 , p. 73-77. MR 10,435b | Zbl 0038.20902 · Zbl 0038.20902
[10] MANDELBROJT (Szolem) . - Sur les fonctions convexes , C. R. Acad. Sc., t. 209, 1939 , p. 977-978. MR 1,137b | Zbl 0024.30402 | JFM 65.1187.01 · Zbl 0024.30402
[11] MINTY (George J.) . - Monotone (nonlinear) operators in Hilbert space , Duke math. J., t. 29, 1962 , p. 341-346. Article | MR 29 #6319 | Zbl 0111.31202 · Zbl 0111.31202
[12] MINTY (George J.) . - On a monotonicity method for the solution of nonlinear equations in Banach spaces , Proc. Nat. Acad. Sc. U. S. A., t. 50, 1963 , p. 1038-1041. Zbl 0124.07303 · Zbl 0124.07303
[13] MINTY (George J.) . - On the monotonicity of the gradient of a convex function , Pacific J. of Math., t. 14, 1964 , p. 243-247. Article | MR 29 #5125a | Zbl 0123.10601 · Zbl 0123.10601
[14] MINTY (George J.) . - On the solvability of nonlinear functional equations of monotonic type , Pacific J. of Math., t. 14, 1964 , p. 249-255. Article | MR 29 #5125b | Zbl 0128.11601 · Zbl 0128.11601
[15] MOREAU (Jean-Jacques) . - Décomposition orthogonale d’un espace hilbertien selon deux cônes mutuellement polaires , C. R. Acad. Sc., t. 255, 1962 , p. 238-240. Zbl 0109.08105 · Zbl 0109.08105
[16] MOREAU (Jean-Jacques) . - Sur la naissance de la cavitation dans un fluide incompressible , Communication non publiée faite au Congrès international des Mathématiciens [ 1962 , Stockholm].
[17] MOREAU (Jean-Jacques) . - Fonctions convexes en dualité , Séminaire de Mathématiques de la Faculté des Sciences de Montpellier, n^\circ 1, 1962 (multigr.).
[18] MOREAU (Jean-Jacques) . - Fonctions convexes duales et points proximaux dans un espace hilbertien , C. R. Acad. Sc, t. 255, 1962 , p. 2897-2899. MR 26 #1735 | Zbl 0118.10502 · Zbl 0118.10502
[19] MOREAU (Jean-Jacques) . - Propriétés des applications prox , C. R. Acad. Sc., t. 256, 1963 , p. 1069-1071. MR 26 #6734 | Zbl 0115.10802 · Zbl 0115.10802
[20] MOREAU (Jean-Jacques) . - Applications prox , Séminaire de Mathématiques de la Faculté des Sciences de Montpellier, n^\circ 2, 1963 , 20 pages (multigr.).
[21] MOREAU (Jean-Jacques) . - Les liaisons unilatérales et le principe de Gauss , C. R. Acad. Sc., t. 256, 1963 , p. 871-874. MR 30 #5527
[22] MOREAU (Jean-Jacques) . - Inf-convolution , Séminaire de Mathématiques de la Faculté des Sciences de Montpellier, n^\circ 3, 1963 , 48 pages (multigr.). · Zbl 0195.49502
[23] MOREAU (Jean-Jacques) . - Inf-convolution des fonctions numériques sur un espace vectoriel , C. R. Acad. Sc., t. 256, 1963 , p. 5047-5049. MR 27 #4102 | Zbl 0137.31303 · Zbl 0137.31303
[24] MOREAU (Jean-Jacques) . - Étude locale d’une fonctionnelle convexe , Séminaire de Mathématiques de la Faculté des Sciences de Montpellier, n^\circ 5, 1963 , 25 pages (multigr.).
[25] MOREAU (Jean-Jacques) . - Fonctionnelles sous-différentiables , C. R. Acad. Sc., t. 257, 1963 , p. 4117-4119. MR 28 #1476 | Zbl 0137.31401 · Zbl 0137.31401
[26] MOREAU (Jean-Jacques) . - Sur la fonction polaire d’une fonction semi-continue supérieurement , C. R. Acad. Sc., t. 258, 1964 , p. 1128-1130. Zbl 0144.30501 · Zbl 0144.30501
[27] MOREAU (Jean-Jacques) . - Sur la naissance de la cavitation dans une conduite , C. R. Acad. Sc., t. 259, 1964 , p. 3948-3950. MR 30 #782 | Zbl 0129.19503 · Zbl 0129.19503
[28] MOREAU (Jean-Jacques) . - Semi-continuité du sous-gradient d’une fonctionnelle , C. R. Acad. Sc., t. 260, 1965 , p. 1067-1070. Zbl 0136.12102 · Zbl 0136.12102
[29] PRAGER (William) . - Elastic solids of limited compressibility , Actes du 9e Congrès international de Mécanique appliquée [ 1957 , Bruxelles], Vol. 5, p. 205-211. - Bruxelles, Université de Bruxelles, 1958 .
[30] PRAGER (William) . - Unilateral constraints in mechanics of continua , Atti del Convegno Lagrangiano [ 1963 , Torino], p. 181-191. - Torino, Accademia delle Scienze, 1964 (Atti della Accademia della Scienze di Torino, t. 98, 1963-1964, Supplemento). Zbl 0125.41301 · Zbl 0125.41301
[31] PRAGER (William) . - On elastic, perfectly locking materials , IBM Research Papers R. Z. 122, 1964 .
[32] PRAGER (W.) and SYNGE (J. L.) . - Approximations in elasticity based on the concept of function space , Quarterly appl. Math., t. 5, 1947 , p. 241-269. MR 10,81b | Zbl 0029.23505 · Zbl 0029.23505
[33] ROCKAFELLAR (R. T.) . - Convex functions and dual extremum problems , Thèse Sc. math., Harvard University, 1963 .
[34] ROCKAFELLAR (R. T.) . - Duality theorems for convex functions , Bull. Amer. math. Soc., t. 70, 1964 , p. 189-192. Article | MR 29 #2711 | Zbl 0121.14803 · Zbl 0121.14803
[35] SYNGE (John L.) . - The method of the hypercircle in function-space for boundary value problems , Proc. Royal Sc. London, Series A, t. 191, 1947 , p. 447-467. MR 10,81c | Zbl 0029.05503 · Zbl 0029.05503
[36] SYNGE (John L.) . - The hypercircle in mathematical physics . - Cambridge, Cambridge University Press, 1957 . Zbl 0079.13802 · Zbl 0079.13802
[37] ZARANTONELLO (Eduardo H.) . - Solving functional equations by contractive averaging . - Madison, University of Wisconsin, 1960 (Mathematics Research Center U. S. Army, Technical Reports n^\circ 160).
[38] ZARANTONELLO (Eduardo H.) . - The closure of the numerical range contains the spectrum . - Lawrence, University of Kansas, 1964 (University of Kansas, Department of Mathematics, Technical Reports n^\circ 7). · Zbl 0137.32501
[39] ZARANTONELLO (Eduardo H.) . - The closure of the numerical range contains the spectrum , Bull. Amer. math. Soc., t. 70, 1964 , p. 781-787. Article | MR 30 #3389 | Zbl 0137.32501 · Zbl 0137.32501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.